# SDR UALA2011060302717

- Difficulty date: June 1, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 75,301 hours, 21,876 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 332153012
- Condition: Faulty
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE L ELEV PCU WILL NOT ERASE.  MESSAGE ERASES WITH NO HYD POWER APPLIED.  RETURNS WITH HYD POWER APPLIED.  DF'D REF MEL COMPLIED WITH MEL. 2721D.  SAM NOTIFIED OF STATUS PER MEL.  FOUND THE MOST INNER PDU INBD TO BE THE CAUSE OF MESSAGE.  FOUND THE MOST INNER PCU TO BE THE CAUSE OF MESSAGE. REPLACED THE PCU.
